# SDR AALA202404126333

- Difficulty date: February 14, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME LOWER INBOARD FASTENER HOLE FOR DOOR STOP FITTING #1 AT FR 68 AND S22R. REPAIRED FRAME PER EA 352275.
